# SDR SWAA2012062805387

- Difficulty date: June 26, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 16,379 hours, 9,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER OVERHEAD BIN EMERGENCY LIGHTS BATTERY PACK FAILED FUNCTION CHECK.  REMOVED AND REPLACED BATTERY PACK PER AMM.
